# SDR SWIA202159486

- Difficulty date: March 23, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N613SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10038
- Aircraft time: 43,183 hours, 31,942 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Part number: 601R3180811
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID UPPER INTERCOSTAL CORRODED ( 2 ABOVE DOOR COVER BRACKET )     (C-CHECK RO 7/10/2021)    REMOVED AND REPLACED PASSENGER DOOR MID UPPER INTERCOSTAL, DD3, IAW CRJ 700 SRM 51-42-06-001-001-A01, 51-42-210-01-001-A01 AND  MAJOR REPAIR TASK CARD 51-900-1002-SKY, FORM M-337. NO CHANGE TO WEIGHT.
